# SDR USAA950934

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 160
- Part time: 37,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND .375 INCH CRACK AT STATION 160 UPPER FORWARD CORNER OF FORWARD AIRSTAIR DOOR. INSTALLED FILLER AND EXTERNAL DOUBLER PER SRM 53-05 FIG 57A SHT 6 VIEW G.  (M)
